Numerical method-independent structural solvability analysis of Dae models

Leitold, A. and Hangos, Katalin (2005) Numerical method-independent structural solvability analysis of Dae models. Hungarian Journal of Industrial Chemistry Veszprém, 33 (1-2). pp. 11-21.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:30
Last Modified: 25 Apr 2018 09:09
URI: http://eprints.sztaki.hu/id/eprint/5141

Update Item Update Item